Clear Search sequence regions


Sizes of these terms reflect their relevance to your search.

A 24-year-old asthmatic patient reported acute wheezing immediately after using an aerosol of beclomethasone dipropionate (Beclovent). She was hospitalised for bronchial challenges. Immediate bronchoconstriction was shown after two puffs of this aerosol and after inhalation of the placebo containing all the products of the aerosol less the beclomethasone. Another brand of beclomethasone aerosol, Vanceril, did not produce any reaction. Since the contents of these two beclomethasone aerosols are similar, the authors suggest that rubber or plastic derivative(s) present in the metering valve might have been responsible for the reaction.

Citation

J Godin, J L Malo. Acute bronchoconstriction caused by Beclovent and not Vanceril. Clinical allergy. 1979 Nov;9(6):585-9

Expand section icon Mesh Tags

Expand section icon Substances


PMID: 519839

View Full Text